Quadruple random common fixed point results of generalized Lipschitz mappings in cone \(b\)-metric spaces over Banach algebras

Volume 11, Issue 1, pp 131--149

Publication Date: 2018-01-12

http://dx.doi.org/10.22436/jnsa.011.01.10

Authors

Chayut Kongban - KMUTTFixed Point Research Laboratory, Department of Mathematics, Room SCL 802 Fixed Point Laboratory, Science Laboratory Building, Faculty of Science, King Mongkut’s University of Technology Thonburi (KMUTT), 126 Pracha-Uthit Road, Bang Mod, Thrung Khru, Bangkok 10140, Thailand
Poom Kumam - KMUTT-Fixed Point Theory and Applications Research Group (KMUTT-FPTA), Theoretical and Computational Science Center (TaCS), Science Laboratory Building, Faculty of Science, King Mongkut’s University of Technology Thonburi (KMUTT), 126 Pracha-Uthit Road, Bang Mod, Thrung Khru, Bangkok 10140, Thailand

Abstract

In this paper, we introduce the concept of cone \(b\)-metric spaces over Banach algebras and present some quadruple random coincidence points and quadruple random common fixed point theorems for nonlinear operators in such spaces.

Keywords

Quadruple random fixed point, quadruple common random fixed point, quadruple random coincidence point, cone \(b\)-metric space over Banach algebra

References

[1] A. Alotaibi, S. M. Alsulami, Coupled coincidence points for monotone operators in partially ordered metric spaces, Fixed Point Theory Appl., 2011 (2011), 13 pages.
[2] I. Altun, B. Damjanović, D. Djorić, Fixed point and common fixed point theorems on ordered cone metric spaces, Appl. Math. Lett., 23 (2010), 310–316.
[3] A. D. Arvanitakis, A proof of the generalized Banach contraction conjecture, Proc. Amer. Math. Soc., 131 (2003), 3647– 3656.
[4] I. A. Bakhtin, The contraction mapping principle in almost metric space, (Russian) Functional analysis, Ul’yanovsk. Gos. Ped. Inst., Ul’yanovsk, 30 (1989), 26–37.
[5] D. W. Boyd, J. S. W. Wong, On nonlinear contractions, Proc. Amer. Math. Soc., 20 (1969), 458–464.
[6] L. Ćirić, V. Lakshmikantham, Coupled random fixed point theorems for nonlinear contractions in partially ordered metric spaces, Stoch. Anal. Appl., 27 (2009), 1246–1259.
[7] Y. Han, S.-Y. Xu, Some new theorems of expanding mappings without continuity in cone metric spaces, Fixed point Theory Appl., 2013 (2013), 9 pages.
[8] C. J. Himmelberg, Measurable relations, Fund. Math., 87 (1975), 53–72.
[9] H.-P. Huang, S. Radenović, Common fixed point theorems of generalized Lipschitz mappings in cone b-metric spaces over Banach algebras and applications, J. Nonlinear Sci. Appl., 8 (2015), 787–799.
[10] L.-G. Huang, X. Zhang, Cone metric spaces and fixed point theorems of contractive mappings, J. Math. Anal. Appl., 332 (2007), 1468–1476.
[11] N. Hussain, A. Latif, N. Shafqat, Weak contractive inequalities and compatible mixed monotone random operators in ordered metric spaces, J. Inequal. Appl., 2012 (2012), 20 pages.
[12] N. Hussain, M. H. Shah, KKM mappings in cone b-metric spaces, Comput. Math. Appl., 62 (2011), 1677–1684.
[13] B.-H. Jiang, Z.-L. Cai, J.-Y. Chen, H.-P. Huang, Tripled random coincidence point and common fixed point results of generalized Lipschitz mappings in cone b-metric spaces over Banach algebras, J. Nonlinear Sci. Appl., 10 (2017), 465–482.
[14] E. Karapınar, P. Kumam, W. Sintunavarat, Coupled fixed point theorems in cone metric spaces with a c-distance and applications, Fixed Point Theory Appl., 2012 (2012), 19 pages
[15] E. Karapınar, N. V. Luong, Quadruple fixed point theorems for nonlinear contractions, Comput. Math. Appl., 64 (2012), 1839–1848.
[16] E. Karapınar, N. V. Luong, N. X. Thuan, Coupled coincidence points for mixed monotone operators in partially ordered metric spaces, Arab. J. Math. (Springer), 1 (2012), 329–339.
[17] P. Kumam, Random common fixed points of single-valued and multivalued random operators in a uniformly convex Banach space, J. Comput. Anal. Appl., 13 (2011), 368–375.
[18] P. Kumam, S. Plubtieng, Random coincidence and random common fixed points of nonlinear multivalued random operators, Thai J. Math., 5 (2007), 155–163.
[19] P. Kumam, S. Plubteing, Random common fixed point theorems for a pair of multi-valued and single-valued nonexpansive random operators in a separable Banach space, Indian J. Math., 51 (2009), 101–115.
[20] T.-C. Lin, Random approximations and random fixed point theorems for non-self-maps, Proc. Amer. Math. Soc., 103 (1988), 1129–1135.
[21] H. Liu, S.-Y. Xu, Cone metric spaces with Banach algebras and fixed point theorems of generalized Lipschitz mappings, Fixed Point Theory Appl., 2013 (2013), 10 pages.
[22] E. J. McShane, R. B. Warfield Jr., On Filippov’s implicit functions lemma, Proc. Amer. Math. Soc., 18 (1967), 41–47.
[23] J. Merryfield, B. Rothschild, J. D. Stein Jr., An application of Ramsey’s theorem to the Banach contraction principle, Proc. Amer. Math. Soc., 130 (2002), 927–933.
[24] Z. Mustafa, H. Aydi, E. Karapınar, Mixed g-monotone property and quadruple fixed point theorems in partially ordered metric spaces, Fixed Point Theory Appl., 2012 (2012), 19 pages.
[25] S. Phiangsungnoen, Ulam-Hyers stability and well-posedness of the fixed point problems for contractive multi-valued operator in b-metric spaces, Commun. Math. Appl., 7 (2016), 241–262.
[26] S. Radenović, Common fixed points under contractive conditions in cone metric spaces, Comput. Math. Appl., 58 (2009), 1273–1278.
[27] H. Rahimi, G. Soleimani Rad, P. Kumam, Coupled common fixed point theorems under weak contractions in cone metric type spaces, Thai. J. Math., 12 (2014), 1–14.
[28] W. Rudin, Functional analysis, Second edition, International Series in Pure and Applied Mathematics, McGraw- Hill, Inc., New York, (1991).
[29] I. Şahni, M. Telci, Fixed points of contractive mappings on complete cone metric spaces, Hacet. J. Math. Stat., 38 (2009), 59–67.
[30] W. Shatanawi, F. Awawdeh, Some fixed and coincidence point theorems for expansive maps in cone metric spaces, Fixed point Theory Appl., 2012 (2012), 10 pages.
[31] W. Shatanawi, Z. Mustafa, On coupled random fixed point results in partially ordered metric spaces, Mat. Vesnik, 64 (2012), 139–146.
[32] Y.-H. Shen, D. Qiu, W. Chen, Fixed point theorems in fuzzy metric spaces, Appl. Math. Lett., 25 (2012), 138–141.
[33] L. Shi, S.-Y. Xu, Common fixed point theorems for two weakly compatible self-mappings in cone b-metric spaces, Fixed Point Theory Appl., 2013 (2013), 11 pages.
[34] W. Sintunavarat, Y. J. Cho, P. Kumam, Common fixed point theorems for c-distance in ordered cone metric spaces, Comput. Math. Appl., 62 (2011), 1969–1978.
[35] W. Sintunavarat, P. Kumam, Y. J. Cho, Coupled fixed point theorems for nonlinear contractions without mixed monotone property, Fixed Point Theory Appl., 2012 (2012), 16 pages.
[36] A. Špaček, Zufällige Gleichungen, (German) Czechoslovak Math. J., 5 (1955), 462–466.
[37] T. Suzuki, A generalized Banach contraction principle that characterizes metric completeness, Proc. Amer. Math. Soc., 136 (2008), 1861–1869.
[38] S.-Y. Xu, S. Radenović, Fixed point theorems of generalized Lipschitz mappings on cone metric spaces over Banach algebras without assumption of normality, Fixed point Theory Appl., 2014 (2014), 12 pages.

Downloads

XML export